# SDR COMA9630070

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Propeller: Rotol R3894123F25
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: 7503503AG
- Condition: Worn
- Location: Rt Prop
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROPELLER RPM DROPPED TO 1340 DURING LANDING.  REPLACED THE PROPELLER PISTON DOME O-RING.
